Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Maximal and γ-sufficient sets. Applications to entire functions. II

  • 20 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Yu. F. Korobeinik, “Maximal and γ-sufficient sets. Applications to entire functions. I,” Teor. Funkts., Funkts. Anal. Ikh Prilozh., No. 54, 2 (1990).

  2. 2.

    I. F. Krasichkov-Ternovskii, “A geometrical lemma useful in the theory of entire functions and theorems of Levinson type,” Mat. Zametki,24, No. 4, 531–546 (1978).

  3. 3.

    A. V. Abanin, “Representation systems in ρ-convex domains,” Report No. 2571-79, Deposited in VINITI 10/1/79.

  4. 4.

    Yu. F. Korobeinik, “Representation systems,” Uspekhi Mat. Nauki,36, No. 1, 73–126 (1981).

  5. 5.

    B. Ya. Levin, Distribution of Roots of Entire Functions, Moscow (1956).

  6. 6.

    A. V. Bratishchev, “One type of lower bound for entire functions of finite order and some applications,” Izv. Akad. Nauk SSSR, Ser. Mat.,48, No. 2, 452–475 (1984).

  7. 7.

    A. F. Leont'ev, Entire Functions and Power Series, Moscow (1983).

Download references

Additional information

This article continues [1] and uses the same definitions and notation.

Translated from Teoriya Funktsii, Funktsional'nyi Analiz i Ikh Prilozheniya, No. 55, pp. 23–34, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Korobeinik, Y.F. Maximal and γ-sufficient sets. Applications to entire functions. II. J Math Sci 59, 599–606 (1992). https://doi.org/10.1007/BF01102479

Download citation


  • Entire Function